Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Bleeding after intercourse. Chance for pregnancy?

Sir, today me and my partner had sexual intercourse for the first time.She started to bleed .i used a condom.after trying for 3 times we stopped as her pain was too much.So we stepped back.later i had to mustarbrate alone.Are their any chance of she getting pregnant??because we dont want a child at this point of time...please suggest me..
Asked On : Sat, 23 Jun 2012
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
her bleeding may be due to rupture of hymen,
or because of post coital tear on vaginal mucosa.
just because of bleeding during intercourse we cannot confirm or rule out the pregnancy,
so if you had intercourse around the time of her ovulation then there is possibility for pregnancy,
so you wait till her due date for periods,
if she misses her period go for urine or blood pregnancy test depending on the result you can proceed.
take care.

Answered: Sun, 24 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor